# SDR ABXA030011

- Difficulty date: December 18, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 67,266 hours, 62,831 cycles
- Engine: Pwa JT8D1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413501
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CONTROL TAB DELAMINATED UPPER SURFACE IN NUMEROUS PLACES.  REPLACED LEFT ELEVATOR CONTROL TAB IAW DC-9 MM 27-30-03-2-0001.
